# SDR ZW0A0205903

- Difficulty date: June 3, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 11,731 hours, 5,873 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C AFT CARGO, AFT CARGO COMPT FLOOR TRACK LT SIDE FROM STA 1211 TO STA 1322 HAS CORROSION IN NUT PLATE LUG HOLES. EVALUATED CORROSION WHICH REQUIRED PART REPLACEMENT, REMOVED OLD PART AND INSTALLED NEW PART PER SRM 51-10-4 AND SPM 6-70-01.
